# SDR AALA20020825

- Difficulty date: June 7, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, FOUND EMERGENCY ESCAPE PATH LIGHTING SEAT 22AB INOPERATIVE.  RESEATED LOOSE PUSHED PIN IN CONNECTOR AT SIDEWALL FOR SEAT 22AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
